# SDR FDEA200905121635

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 22,700 hours, 11,757 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 642500052
- Part serial: 11841
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM ALERT HYD SYS LOW QTY ON BLUE SYSTEM TURNED OFF  BLUE PUMP AND SPOILER 7 ,4 AND 1.  PLACED IN WORK PENDING FURTHER INVESTIGATION.  FOUND BLUE HYDRAULIC PRESSURE TRANSMITTER LEAKING.  REMOVED AND REPLACED BLUE SYS HYD PRESSURE TRANSMITTER IAW AMM 29-32-13-4.
